# SDR 08FDEA01805

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237204320000
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR LOWER EXTERNAL SKIN PLATE IS CORRODED IN NUMEROUS PLACES.  REMOVED AND REPLACED THE FWD CARGO DOOR LOWER EXTERNAL SKIN PLATE IAW SRM 51-40-21.
